Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i had a mild case of acne when i was 16. my doctor gave me accutane 40mg. it pretty much cured my acne. well i am 20 and my acne is back. i am now taking tretion, but it is not working to my liking. so i decided to get some 20mg accutane. So is 20mg affective

Share this post


Link to post
Share on other sites

They are bad if you are pregnant or believe you may become pregnant because in either case don't take it. Otherwise you can have mood swings, decreased night vision, and some other ones that aren't too serious. The only other thing is that it may damage your liver so once a month the dermatologist will or should give you a blood test to see if anything is wrong.

Share this post


Link to post
Share on other sites

Thanks I might give it a go then! I had heard things about serious depression, but those don't sound too bad - considering they could giv eya clear skin!

Share this post


Link to post
Share on other sites

Thanks I might give it a go then! I had heard things about serious depression, but those don't sound too bad - considering they could giv eya clear skin!

DONT be Crazy and take accutane Just by what you read in this post!!! You're missing out on So much more!

http://www.rocheusa.com/products/accutane/pi.pdf

READ THIS - yes I know its Long - but READ it and skim thru the Technical stuff

I took acctuane - my life changed - I was on for 3 months before they pulled me off for

I would NEVER go on acctane knowing this before - and I had 75% of those side effects , excluding the ones woman get.

Just dont go in BLIND Folded and take this shit.

Share this post


Link to post
Share on other sites

i had a mild case of acne when i was 16. my doctor gave me accutane 40mg. it pretty much cured my acne. well i am 20 and my acne is back. i am now taking tretion, but it is not working to my liking. so i decided to get some 20mg accutane. So is 20mg affective

Dianette birth control pills for women with severe acne-

An excellent alternative to accutane is Dianette, birth control pills for women with severe acne and/or excess facial hair (or on chest, arms, etc--bear in mind the racial, etc. reasons for "excessive" hair-im talking about an abnormality caused by excess of progesterone production-(male hormone)), or both, since it's the excess of these male hormones that leads to the mad production of sebum...and sebacious glands being closely connected with hair follicles. Dianette has a few serious side-effects like any other birth control pill, but it cerytainly is a safer, more long-term alternative to accutane...and it provides contraception as well, while most antibiotics affect the contraceptive effects of birth control pills. I recommend this to those with severe acne based on personal experience--it is safer than accutane, and an all-in-one for sexually active women.

Ask your doctor and get a prescription! It s only around 15 pounds WITHOUT the prescription's discount, and brings enough for 3 months! :)

Most cases of teenage acne are mainly caused by constant hormonal changes--if the acne (moderate to severe) persists after the age of 20, it probably means your hormonal level havent become stable. Antibiotics or strong drugs ;like accutane arent an effective solution to this cause. You need to control and stabilise your hormonal levels...stop wasting your time with all kinds of stuff and attack the ROOT CAUSE of your eternal acne!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×